View Single Post
Old 03-01-2008, 08:59 AM   #4
Baybreeze Baybreeze is offline
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 2,067
Baybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB UserBaybreeze HB User
Re: Epidural complications - anyone have this happen?

Actually the lack of responses right now is probably due to it being the weekend. It seems it's always pretty slow here on the weekend. Come Monday, I am sure you'll have more responses. I don't know if what happened what abnormal because I've seen others mention having pain getting these injections. I had thought I would never feel any pain with these b/c my first and many later injections, I had absolutely no pain whatsoever. Since i've had surgery, though, and gotten more injections, it seems I have more pain. But again, mine seems only to be localized around the area of injection. But I wonder if scar tissue might have anything to do with it, or even in your case. I wonder if your doc hit any scar tissue and it maybe aggravated nerves in your legs? I dont' know I wish I had more advice to offer you. I do know it IS normal to feel increased pain for 1 to 2 days after an injection due to the anesthetic wearing off. I also had this happen a few times. But again, in my case, it did go away and the steroids kicked in and helped my pain alot.

I know a few people who've had these done and some of them either had no pain or mild pain, and some had bad pain. So I guess everyone has a different reaction, just like theres no way to know ahead of time if it would even help you. I really hope that what you feel does go away and maybe the steroids will help you somewhat. If you dont' feel any better over the weekend, I would suggest you call that doc's office to let them know.